K. Belabas, J. Klueners, A. Steel, and M. Van-hoeij, Factoring polynomials over global fields, preprint arXiv:math/0409510v1, 2004.

A. Bostan, G. Lecerf, B. Salvy, E. Schost, and B. Wiebelt, Complexity issues in bivariate polynomial factorization, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.42-49, 2004.
DOI : 10.1145/1005285.1005294

URL : https://hal.archives-ouvertes.fr/hal-00186759

R. L. Burden and J. Faires, Numerical analysis, 1993.

G. Chèze, Absolute polynomial factorization in two variables and the knapsack problem, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, p.94, 2004.
DOI : 10.1145/1005285.1005300

G. Chèze, Des méthodes symboliques-numériques et exactes pour la factorisation absolue des polynômes en deux variables, 2004.

G. Chèze and A. Galligo, Four lectures on polynomial absolute factorization, Algorithms and Computation in Mathematics, vol.14, pp.339-392, 2005.
DOI : 10.1007/3-540-27357-3_9

G. Chèze and G. Lecerf, Lifting and recombination techniques for absolute factorization, Journal of Complexity, vol.23, issue.3, pp.380-420, 2007.
DOI : 10.1016/j.jco.2007.01.008

H. Cohen and F. Diaz-y-diaz, A polynomial reduction algorithm, Journal de Th??orie des Nombres de Bordeaux, vol.3, issue.2, pp.351-360, 1991.
DOI : 10.5802/jtnb.55

D. `-ebes, P. Walkowiak, and Y. , Bounds for Hilbert's irreducibility theorem, Pure Appl. Math. Q, vol.4, issue.4, pp.1059-1083, 2008.

R. Dvornicich and C. Traverso, Newton symmetric functions and the arithmetic of algebraically closed fields, Proc. 5th Int. Conference , AAECC-5, pp.216-224, 1987.
DOI : 10.1007/3-540-51082-6_79

S. Gao, Absolute Irreducibility of Polynomials via Newton Polytopes, Journal of Algebra, vol.237, issue.2, pp.501-520, 2001.
DOI : 10.1006/jabr.2000.8586

S. Gao, Factoring multivariate polynomials via partial differential equations, Mathematics of Computation, vol.72, issue.242, pp.801-822, 2003.
DOI : 10.1090/S0025-5718-02-01428-X

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

K. O. Geddes, S. R. Czapor, and G. Labahn, Algorithms for computer algebra, p.585, 1992.
DOI : 10.1007/b102438

E. Kaltofen, Fast parallel absolute irreducibility testing, Journal of Symbolic Computation, vol.1, issue.1, pp.57-67, 1985.
DOI : 10.1016/S0747-7171(85)80029-8

URL : http://doi.org/10.1016/s0747-7171(85)80029-8

E. Kaltofen, Polynomial factorization 1987???1991, Proc. LATIN '92, 1992.
DOI : 10.1007/BFb0023837

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

E. Kaltofen, Effective Noether Irreducibility Forms and Applications, 23rd Symposium on the Theory of Computing, pp.274-295, 1991.
DOI : 10.1006/jcss.1995.1023

URL : http://dx.doi.org/10.1006/jcss.1995.1023

G. Lecerf, Sharp precision in Hensel lifting for bivariate polynomial factorization, Mathematics of Computation, vol.75, issue.254, pp.921-933, 2006.
DOI : 10.1090/S0025-5718-06-01810-2

URL : https://hal.archives-ouvertes.fr/hal-00186733

G. Lecerf, Improved dense multivariate polynomial factorization algorithms, Journal of Symbolic Computation, vol.42, issue.4, pp.477-494, 2007.
DOI : 10.1016/j.jsc.2007.01.003

URL : https://hal.archives-ouvertes.fr/hal-00186740

A. Lenstra, H. Lenstra, and L. Lovász, Factoring polynomials with rational coefficients, Mathematische Annalen, vol.32, issue.4, pp.515-534, 1982.
DOI : 10.1007/BF01457454

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

. Mathemagix, A free computer algebra system, 2009.

P. Q. Nguên and D. Stehlé, Floating-Point LLL Revisited, Advances in cryptology ? EUROCRYPT 2005. 24th annual international conference on the theory and applications of cryptographic techniques, pp.215-233, 2005.
DOI : 10.1007/11426639_13

E. Noether, Ein algebraisches Kriterium f???r absolute Irreduzibilit???t, Mathematische Annalen, vol.85, issue.1, pp.26-33, 1922.
DOI : 10.1007/BF01449599

A. M. Ostrowski, On multiplication and factorization of polynomials, I. Lexicographic orderings and extreme aggregates of terms, Aequationes Mathematicae, vol.13, issue.3, pp.201-228, 1975.
DOI : 10.1007/BF01836524

J. Ragot, Sur la factorisation absolue des polynomes, 1997.

J. Ragot, Probabilistic absolute irreducibility test for polynomials, Journal of Pure and Applied Algebra, vol.172, issue.1, pp.87-107, 2002.
DOI : 10.1016/S0022-4049(01)00165-7

URL : http://doi.org/10.1016/s0022-4049(01)00165-7

D. Rupprecht, Semi-numerical absolute factorization of polynomials with integer coefficients, Journal of Symbolic Computation, vol.37, issue.5, pp.557-574, 2004.
DOI : 10.1016/S0747-7171(02)00011-1

R. Schneider, Convex bodies: the Brunn-Minkowski theory. Encyclopedia of Mathematics and Its Applications. 44. Cambridge, 1993.

C. P. Schnorr, Fast LLL-type lattice reduction, Information and Computation, vol.204, issue.1, pp.1-25, 2006.
DOI : 10.1016/j.ic.2005.04.004

A. J. Sommese, J. Verschelde, and C. W. Wampler, Numerical factorization of multivariate complex polynomials, Theoretical Computer Science, vol.315, issue.2-3, pp.651-669, 2004.
DOI : 10.1016/j.tcs.2004.01.011

B. Trager, On the integration of algebraic functions, 1985.

B. Trager, Good reduction of curves and applications, Meeting on Computer and Commutative Algebra (COCOA II), 1989.

M. Van-hoeij, Factoring Polynomials and the Knapsack Problem, Journal of Number Theory, vol.95, issue.2, pp.167-189, 2002.
DOI : 10.1016/S0022-314X(01)92763-5

J. Zur-gathen and J. Gerhard, Modern computer algebra, 2003.
DOI : 10.1017/CBO9781139856065

U. Zannier, On the reduction modulo p of an absolutely irreducible polynomial f (x, y), Archiv der Mathematik, vol.56, issue.2, pp.129-138, 1997.
DOI : 10.1007/s000130050041